+98 45 31505012    info@uma.ac.ir

University of Mohaghegh Ardabili

Ardabil,Iran
Explore

Members of Academic Board - Kazem Haghnejad Azar


:: Sections List ::
:: ::
:: Kazem Haghnejad Azar | Back to CV page | [Print version] ::
Published articles

 

. 4K. Haghnejad Azar and A. Riazi, The topological centers of L^1**(X,mu) and to compier  with L^1(X,mu), Science Journal (Az-Zahra University), Vol 21, N 1 (2008) pp. 44-54.

 

SELECTED PAPERS

 (ISC) 1. K. Haghnejad Azar, LWW-property and Topological centers of Banach algebras, Journal of Hyperstructure (2012).

  (ISC) 2. G. Ghasmi ,K. Haghnejad Azar, THE TOPOLOGICAL CENTERS OF SOME BANACH ALGEBRAS, Tarbit Moelm University (2012) PP: 703-708.

 (ISI) 3. K. Haghnejad Azar and A. Riazi, Alpha-seperable and O-topological group, Iranian Journal of since, Transaction A,Vol. 32. No. A1 (2008) pp. 65-70.

 . (ISI) 5.K. Haghnejad Azar and A. Riazi, Topological centers of the n-th dual of module actions, Bullten of Iranian Mathematical Socity (2012) pp. 1-16.

 6K. (ISI) Kazem Haghnejad Azar and A. Riazi, A generalization of the weak amenability of some Banach algebras, Proceeding of the Romanian Academy, Series A, Vol 12, N 1 (2011), pp.9-15.

 . (ISC) 7K. Haghnejad Azar. ARENS REGULARITY AND FACTORIZATION PROPERTY, J. Sci. Kharazmi University, Vol 13, N0 2 (2013), pp :321-336.

. (ISI) 8M Amini, A. Bodaghi, K. Haghnejad Azar, Arens regularity and Module Arens regularity, U.P.F. Sci. BUll (2012) pp: 75-86.

. (ISI) 9K. Haghnejad Azar, M. Ghanji, Factriozation properties and Toplogical centers of Module actions U. P. F. Sci. Bull (2013) PP:35-46.

. (ISC) 10K. Haghnejad, Z. Ranjbar, Lww-Property and weak amenability of Banach Algebra, Hyperstructure (2012) PP:61-70.

 . 11K. Haghnejad Azar, M. Matin, Some property of dual of Banach lattice, International Journal of Mathematical Archive-4(9),( 2013), pp:12-15.

 . 12K. Haghnejad Azar, M. Matin, The Relationship between M-Weakly Compact Operator and Order Weaky Compact Operator, Gen. Math. Notes, Vol. 18, No. 1, September, (2013), pp.10-15.

. (ISI) 13K. Haghnejad Azar. Arens regularity of bilinier forms and unital Banach A-module,Bullten of Iranian Math Soc Vol. 40 (2014), No. 2, pp. 505-520.

15. (ISI) KAZEM HAGHNEJAD AZAR AND ABASALT BODAGHI, A NOTE ON THE TOPOLOGICAL CENTERS OF MODULE ACTIONS, Southeast Asian Bulletin of Mathematics (2015).

16.(ISI) Kazem Haghnejad azar and A Jabari, On Arens regularity of module actions and weak amenability of Banach algebras, Periodica Mathematica Hungarica(2015).

17.(ISI) Kazem Haghnejad azar and A Jabari, ON THE TOPOLOGICAL CENTERS OF MODULE ACTIONS, Iranian Journal of scince, Transaction (2015).

18.(ISI) Kazem Haghnejad azar and A Jabari,  Amenability and Weak Amenability of Lau Product, Acta Mathematica Sinica, English SeriesSep., 2015.

19. Kazem Haghnejad azar,  A Note in the Topological Groups, Asian Journal of Fuzzy and Applied Mathematics (ISSN: 2321 – 564X)Volume 03 – Issue 03, June 2015.

.20. (ISI) Ali Bagheri Vakilabad , Kazem Haghnejad Azar, Ali Jabbari, Arens regularity  and weak amenability, Periodica Mathematica Hungarica,  DOI 10.1007/s10998-015-0103-2(2015). Q3

21 (ISI) 21. Prakash A. DABHI, Ali JABBARI and Kazem HAGHNEJAD AZAR, Some Notes on Amenability and Weak Amenability of Lau Productof Banach Algebras Defined by a Banach Algebra Morphism,Acta Mathematica Sinica, English SeriesSep., 2015, Vol. 31, No. 9, pp. 1461–1474. Q3 .

22. (ISI) 22 K. Haghnejad Azar, A. Bodaghi and A. Jabbari , Some notes on the topological centers of module actions, IJST (2015) 39A3 (Special issue): 417-43

23. (ISC) 23 KAZEM HAGHNEJAD AZAR, FACTORIZATION PROPERTIES ANDGENERALIZATION OF MULTIPLIERS IN MODULE, Journal of Hyperstructures 4 (2) (2015), 142-155.

24. (ISI) 24 KAZEM HAGHNEJAD AZAR, ON THE TOPOLOGICAL CENTERS OF MODULE ACTIONS, Sahand Communications in Mathematical Analysis (SCMA)(2016).

25. (ISI)  25 Kazem Haghnejad Azar, and Hamideh Mohammadzadehkan, Joint spectrum of n-tuple of upper triangular matrices with entries in a unital Banach algebra,  journal Mathematical Reports (2017)

26. (ISI) 26 KAZEM HAGHNEJAD AZAR AND MASOUMEH MOUSAVI AMIRI, SOME NOTES FOR TOPOLOGICAL CENTERS ON THE DUALS OF BANACH ALGEBRAS, Sahand Communications in Mathematical Analysis (SCMA)Vol. 7 No. 1 (2017), 39-48.

27.(ISC)  Kazem Haghnejad Azar , Some results in the topological centers of Module action, Khorazmi Journal of science (2017).

28. (ISI) Kazem Haghnejad Azar and Razi Alvizadeh, On the Module disjintenes presevrning and b-AM-compact operators, Annal Functional Analysis Ann. Funct. Anal. 9 (2018), no. 1, 101–110(2018).

29. (ISI) Akbar Bahramnezhad and Kazem Haghnejad Azar, Unbounded order continuous operators on Riesz spaces, Positivity (2018) 22:837–843. Q2

30.   Akbar Bahramnezhad and Kazem Haghnejad Aza, Some Characterizations Of Surjective Operators On Banach Lattices, Journal of Hyperstructures(2018). Q2

31. (ISI) Kazem Haghnejad Aza  and Akbar Bahramnezhad ,
$KB$-operators on Banach lattices and their relationships with Dunford-Pettis and order weakly compact operators" U.P.B. Sci. Bull., Series A, Vol. 80, Iss. 2, (2018) 91-98.

32. (ISC) M. Shams and K. Haghnejad Azar,  semi-amenability and Connes semi-amenable of Banach algebras,   Journal of Global Analysis and Discrete Mathematics,Volume 3, Issue 1,   (2018)  pp. 55–65.

33.  (ISI) K. Haghnejad and R. Alavizadeh, On $b$-order Dunford-Pettis operators and the $b$-$AM$-compactness property, Acta Math. Univ. Comenianae, Vol. LXXXVIII, 1 (2019), pp. 67-76.

34. (ISC)    Kazem Haghnejad azarand Akbar Bahram nazhad,  Some properties of b-weakly compact operators on Banach lattices,   Mathematical Researches(Sci. Kharazmi University) Vol. 4, No.1 (2019). Q2

35. (ISI)  AliReza Jalili; Mohammad  Farshbafi; Kazem Haghnejad Azar; Abbas Najati; Razi Alavizadeh; Akbar Bahramnezhad,  "Some Characterizations of Riesz spaces in the sense of strongly order bounded operators" Positivity (2019). Q2

36. (ISI)    Akbar Bahramnezhad and Kazem Haghnejad Azar, Correction to: Unbounded order continuous operators on Riesz spaces, Positivity (2019). Q2

37. (ISC)   SeyedAlireza Jalili, Kazem Haghnejad Azar,
Arens regularity and cohomological properties of Banach lattice algebra, Global Analysis and Discrete Mathematics (2019).

38. (ISI)  M.
Mousavi Amiri and  Kazem Haghnejad Azar, Some notes on $b$-weakly compact operators, Bulletin of the Iranian Mathematical Society, (2019).

39. (ISI) M. Shams and K. Haghnejad Azar,  Arens regularity of Tensor products, FACTA UNIVERSITATIS (NIŠ) Ser. Math. Inform. 22, (2020).

40. (ISI)  Hamideh Mohammadzadehkan,  Ali Ebadian, and Kazem Haghnejad Azar, Joint and Generalized Spectral Radius of Upper Triangular Matrices with Entries in a Unital Banach Algebra, Sahand Communications in Mathematical Analysis (SCMA) (2020).

41. (ISC)  Abotalb
 Shikh Ali,  Kazem Haghnejad Azar*, Ali Ebadian; On the properties of the Arens regularity of bounded bilinear mappingsMathematical Researches (Sci. Kharazmi University) (2020).

42. (ISI)  K. Haghnejad Azar,  Some cohomological properties of Banach algebras, Journal of Mathematical Extension (2021).

43. (ISC)
H. Eghbalisarai and K. Haghnejad Azar,  On the cohomological properties of some Banach algebras, J. Adv. Math. Stud.(2021).  

44. (ISC)  
K. Haghnejad Azar and  M. Shams, Weak topological centers and cohomological properties, Caspian Journal of Mathematical Sciences (CJMS) (2021). 

 

45. (ISI) M. Matin, K. Haghnejad Azar and R. Alavizadet, semi-order continuous operators on vector spaces, Bulletin of the Iranian Mathematical Society, (2021).

46. (ISC)   Abotaleb Sheikhali · Kazem Haghnejad Azar · Ali Ebadian,
CLOSE-TO-REGULARITY OF BOUNDED TRI-LINEAR MAPS , Global Analysis and Discrete Mathematics (2021).

47. (ISI)  K. Haghnejad Azar, A. Jabari and H. Eghbalisari, 
Cohomological properties and Arens regularity of Banach algebras, Scintific Bulletin, (2021).

48. (ISI) K. Haghnejad Azar, order-to-topology continiuous operators, Positivity, (2021).Q2

49. (ISI)  Mina Matina, Kazem Haghnejad Azara, Razi Alavizadeha, Unbounded order-norm continuous and unbounded norm continuous operator,  FILOMAT (2021). Q2

50. (ISC)  Abotaleb Sheikhali · Kazem Haghnejad Azar · Ali Ebadian, Regularity of Bounded Tri-Linear Maps and the Fourth Adjoint of a Tri-Derivation Global Analysis and Discrete Mathematics (2021)

51. (ISI) Abotaleb Sheikhali · Kazem Haghnejad Azar · Ali Ebadian, Some properties of Bounded Tri-Linear MapsFACTA UNIVERSITATIS (NIŠ) (2021).

52. (ISI)  Kazem Haghnejad Azar,Zahra Niktab,Razi Alavizadeh,Saba Sadeghi Gavgani, On a topology induced by order convergence of monotone nets, International Journal of Nonlinear Analysis and Applications (2022).
53. (ISI)   Kazem Haghnejad Azar, A generalization of order convergence in the vector lattices, FACTA UNIVERSITATIS (NIŠ) (2022).
54. (ISI)   Mehrdad Bakhshi and  Kazem Haghnejad Azar,  A generalization of order continuous operators, Journal of Mathematical Analysis (2022).


:: ::